# SDR VJ32002F00005

- Difficulty date: January 29, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Engine: Cont IO520BB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Mlg
- Part time: 202 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN, A SMALL TAP TO THE TOP OF THE RELAY, THE GEAR CYCLED DOWN NORMAL.  RELAY WAS REMOVED AND A NEW RELAY WAS INSTALLED.  LANDING GEAR OPERATIONAL CHECKED NORMAL.  RELAY SENT IN FOR WARRANTY.
